# SDR SWAA041182

- Difficulty date: April 26, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,246 hours, 59,579 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD CARGO COMPARTMENT AT BS 500 B + 16, TO 430, STRINGER 27 L, CORRODED.  REPAIRED STRINGER PER SRM.
